# SDR QXEA2020090900278

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 11,685 hours, 12,627 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209026
- Part serial: 2006060234
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 25,977 hours, 27,850 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HAD TO ABORT TAKEOFF CAUSE AT 77 KTS THE NR 1 + NR 2 BLEED HOT LIGHT + CAUTION CAME ON.  RAN NR 1 + NR 2 BLEED HOT CHECKLIST AND THE WENT OFF.  DID NOT HAVE TO USE EXCESSIVE BRAKING.  REMOVED FROM SERVICE.  INTERROGATED CDS FOUND FAULTS: 3003-PACK FCV; 3001-PACK FCV ON LEFT CHANNEL; 3003-PACK FCV; 1007-RNAPRSOV RT CHANNEL FAULTS WOULD NOT CLEAR.  REMOVED & REPLACED PACK INLET TEMP SENSOR, IAW Q400 AMM TASKS 21-52-11-000-801 AND 400-801.  REMOVED & REPLACED PACK FLOW CONTROL SOV, IAW AMM TASKS 21-52-01-000-801 AND 400-801.  ERASED FAULT CODES.  RAN BOTH ENGINES FOR 15 MINUTES.  C/W PACK FCV OPS TEST.  OPS TEST GOOD, NO FAULTS OR CAUTIONS ILLUMINATED.  LEAK CHECK C/W, NO LEAKS FOUND.  RETURNED TO SERVICE.
